Open Access
Translator Disclaimer
March 2011 Semi-stable minimal model program for varieties with trivial canonical divisor
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci. 87(3): 25-30 (March 2011). DOI: 10.3792/pjaa.87.25

Abstract

We give a sufficient condition for the termination of flips. Then we discuss a semi-stable minimal model program for varieties with (numerically) trivial canonical divisor as an application. We also treat a slight refinement of dlt blow-ups.

Citation

Download Citation

Osamu Fujino. "Semi-stable minimal model program for varieties with trivial canonical divisor." Proc. Japan Acad. Ser. A Math. Sci. 87 (3) 25 - 30, March 2011. https://doi.org/10.3792/pjaa.87.25

Information

Published: March 2011
First available in Project Euclid: 3 March 2011

zbMATH: 1230.14016
MathSciNet: MR2802603
Digital Object Identifier: 10.3792/pjaa.87.25

Subjects:
Primary: 14E30
Secondary: 14D06

Keywords: movable cone , movable divisors , Semi-stable minimal model , termination of flips , varieties with trivial canonical divisor

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.87 • No. 3 • March 2011
Back to Top